| Model Number |
CCWET0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced constant glare and a streak in vision.The clinical reason was reported to be crease line temporally, possible scratch superior temporal aspect of the lens.The iol was replaced with same company different diopter lens approximately two months after initial procedure.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.Associated products were indicated as "not applicable".The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the company 20.5 diopter (extended 1.5 diopters of focus) lens was replaced with a company 23.5 diopter lens.The change in spherical power of 2.0 diopters may suggest that the replacement lens model was an improved choice for the patient's vision needs.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).